# SDR SWAA2015071441929

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 29,574 hours, 13,148 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 6937307300
- Part serial: D05239
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, OVERHEAT DETECTION FAULT LIGHT ILLUMINATED INTERMITTENTLY WITH OVERHEAT DETECTION SWITCH IN B POSITION.  LOOP DEFERRED AS INOPERATIVE.  R & R ENG FIRE DETECTOR MODULE IAW MM.
